MAUDE Adverse Event Report: KINETIC CONCEPTS, INC V.A.C.® GRANUFOAM¿ DRESSING; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

KINETIC CONCEPTS, INC V.A.C.® GRANUFOAM¿ DRESSING; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number M8275052
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Laceration(s) (1946)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the following information was provided by the patient: the v.A.C.® granufoam¿ dressing was too long, and she had to clip it to her pants.The tubing detached from her pants and entangled around the tire of her husband¿s car causing her to fall.As a result of the fall, she sustained a laceration to her forehead that required sutures and suffered a fractured shoulder.She subsequently underwent surgical intervention for the shoulder injury.No additional information was provided.On (b)(6) 2025, a device history record review for the v.A.C.® granufoam¿ dressing lot number c21005v009 was completed.All end release testing of product and packaging met specifications.
 
Additional Manufacturer Narrative
Based on the information provided, it cannot be determined that the alleged event was related to the v.A.C.® granufoam¿ dressing tubing.The patient has a history of neuropathy, and the wound is located on the right foot.Multiple unsuccessful attempts have been made to obtain additional clinical information.All end release testing of product and packaging met specifications.The patient did not properly store and secure excess tubing using the tubing storage straps in the carrying case as indicated in device labeling; therefore, this event is being reported due to potential use error.Device labeling, available in print and online, states: carrying case use the adjustable strap to wear the carrying case across your chest.Keep the therapy unit in the carrying case when in use.Tubing storage straps are provided.Fall prevention tips follow these safety tips to help prevent slips or falls while using the v.A.C.® therapy system: · know your surroundings.Avoid possible tripping hazards, such as throw rugs, extension cords, and uneven floors.· safely store and secure any excess power cord and tubing to prevent tripping.See the therapy unit user manual for how to properly secure tubing.· be cautious of doorknobs and other household objects that could catch exposed tubing.Disclaimer: this information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a kinetic concepts, inc.Product malfunctioned, is defective or has caused serious injury.

Brand Name
V.A.C.® GRANUFOAM¿ DRESSING
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
KINETIC CONCEPTS, INC
san antonio TX 78249
Manufacturer Contact
yvonne mcmann
6203 farinon drive
san antonio, TX 78249
2103743188
MDR Report Key23314735
Report Number3009897021-2025-00049
Device Sequence Number14900163
Product Code OMP
UDI-Device Identifier00849554002098
UDI-Public01008495540020981728022810C
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM8275052
Device Catalogue NumberM8275052
Device Lot NumberC21005V009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale